Jump to content
CrazyBoards.org

Recommended Posts

Just increased to 150mg. I had been on 100mg for 6 weeks. I don't know if it's just coincidence, but I've been feeling more "Blah" ever since. Not sedated or tired - just that increased apathy-I-don't-care-just-stare-fog that never seems to go away.

Question is: Do you feel that Lamictal at lower doses is more activating that at high doses? I will continue to titrate upwards - just having a tough time figuring out if it's working for me and what dose I should stay at. If I continue at this level of depression (with the apathy) I really need to come up with a solution & add-on that works for me.

I feel I'm running of good options considering what I've already tried.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...